# SDR CA040130007

- Difficulty date: January 6, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Cessna 337G
- Engine: Cont IO360G
- Propeller: Mcauly D2AF34C306
- System (JASC): 2434 · DC Generator-Alternator
- Part: Housing
- Part number: C6FF10555A
- Condition: Cracked
- Location: Alternator
- Component: Alternator
- Component part number: DOFF10300E
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSPECTION OF ALTERNATOR HOUSING 2 RIBS WERE FOUND CRACKED COMPLETELY THROUGH. THERE HAVE BEEN TWO OTHER SIMILAR ALTERNATORS FOUND WITH CRACKED RIBS.
